# SDR CALA2014032090655

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 68,220 hours, 23,970 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ENOUGH AIR TO GET FUEL ON COMMAND TO START LT ENG.  NR 2 ENG WAS STARTED USING APU, NORMAL START OPERATION.  ATTEMPT TO START NR 1 ENG, APU DUCT PRESS WAS LOW.  USED CROSS BLEED TO START NR 1 ENG, NORMAL START.  RECHECK OF THE APU BLEED AIR PSI, PRESS RETURNED TO ABOUT 30 PSI.
